MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE DISPOSABLE PRESSURE TRANSDUCER; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX260
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device involved in this complaint was received by our product evaluation laboratory for a full examination.The report of part loose was confirmed.As received, all connections were tight and secure.No leakage was detected from the kit during leak test.However, filter was found dislodged inside drip chamber during visual examination.No other visible damage or inconsistency was observed from the kit.Further engineering investigation is being performed, when the product investigation is completed, a supplemental report will be sent with the investigation results.
 
Event or Problem Description
As reported, when setting up this disposable transducer, a part was loose.No further information available.There is no allegation of patient injury.As per product evaluation findings, filter was found dislodged inside drip chamber during visual examination.Patient demographics were not provided.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (investigation findings) and h6 (investigations conclusions).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.It was determined that this issue is related to the supplier process; therefore, the supplier has been notified in order to perform an investigation to avoid the recurrence of this issue.Additionally, there are manufacturing controls for the reported malfunction.

Brand Name
TRUWAVE DISPOSABLE PRESSURE TRANSDUCER
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
MDR Report Key23988585
Report Number2015691-2026-10222
Device Sequence Number17300873
Product Code DXO
UDI-Device Identifier07460691950191
UDI-Public(01)07460691950191(17)270220(11)250220(10)66273564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPX260
Device Lot Number66273564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown